# SDR MWEA95229

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Fwd Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FWD ENTRANCE DOOR EVAC SLIDE COVER FELL OFF.  MAINTENANCE RESECURED SLIDE COVER, RETURNED A/C TO SERVICE.
